# SDR DLM88050558

- Difficulty date: September 19, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 39,514 hours, 30,571 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Overheated
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT INTO ATL AT FL240, F/A REPORTED A STRONG SULFUR ODOR AND A LIGHT HAZE.  TURNED OFF GALLEY POWER AND RADIO RACK SWITCH TO VENTURI.  THE HAZE AND ODOR DISSIPATED WITHIN 2 MINUTES.  REPLACED FWD CARGO HEATER.
